MathSciNet Relay Station
MathSciNet bibliographic data
MR365318 49F99
Massari, U.; Pepe, L. Sull'approssimazione degli aperti lipschitziani di $R\sp{n}$ con varietà differenziabili. (Italian) Boll. Un. Mat. Ital. (4) 10 (1974), 532–544.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement